MathSciNet Relay Station
MathSciNet bibliographic data
MR271221 (42 #6104) 20.30
Cruddis, T. B. On a class of torsion-free abelian groups. Proc. London Math. Soc. (3) 21 1970 243–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement